Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2019, Article ID 3423198, 11 pages
https://doi.org/10.1155/2019/3423198
Research Article

A Novel Exact Solution of the 2+1-Dimensional Radial Dirac Equation for the Generalized Dirac Oscillator with the Inverse Potentials

Department of Physics, Guizhou University, 550025, China

Correspondence should be addressed to ZhengWen Long; nc.ude.uzg@gnolwz

Received 19 October 2018; Accepted 30 December 2018; Published 17 February 2019

Academic Editor: Roelof Bijker

Copyright © 2019 ZiLong Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The generalized Dirac oscillator as one of the exact solvable models in quantum mechanics was introduced in 2+1-dimensional world in this paper. What is more, the general expressions of the exact solutions for these models with the inverse cubic, quartic, quintic, and sixth power potentials in radial Dirac equation were further given by means of the Bethe ansatz method. And finally, the corresponding exact solutions in this paper were further discussed.